# SDR SIMA200709911

- Difficulty date: April 3, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 4,768 hours, 4,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1433747401
- Condition: Damaged
- Location: Zone 100
- Part time: 4,768 hours, 4,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL HOLE DRILLED DURING ACCOMPLISHMENT OF EMB SB 145-53-0068 AT FRAME 47 BETWEEN STRINGER 10L AND STRINGER 11L.  FABRICATED AND INSTALLED REINFORCEMENT ON FRAME 47 BETWEEN STRINGER 10L AND 11L IAW EMB IC2007-145-02316.  AIRCRAFT RETURNED TO SERVICE.
